# SDR ASAA2017012319521

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 12,983 hours, 4,284 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER STARTING THE DESCENT NOTICED LEFT NR 1 PACK LIGHT ILLUMINATED, MASTER CAUTION DID NOT ILLUMINATE. DID NOT LOOK AT THE PACK TEMP GAUGE.  ACCOMPLISHED QRH PROCEDURE,  NR 1 PACK LIGHT DID NOT EXTINGUISH PUSHING THE TRIP RESET BUTTON NOR DID IT EXTINGUISH WITH MASTER CAUTION RESET.  THE NR 1 PACK LIGHT DID EXTINGUISH WITH A SECOND ATTEMPT WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED PACK TEMPERATURE CONTROL BITE PROCEDURE IAW FIM 21-62 TASK 801. NO FAULTS. PERFORMED TROUBLESHOOTING IAW FIM 21-53 TASK 815. PACK OPERATED ON GROUND, NO PACK LIGHT EVER ILLUMINATED, PACK OPERATING TEMP NORMAL. NO PREVIOUS HISTORY LAST 30 DAYS. CHECKED GOOD FOR SERVICE.
